# SDR AALA202509101594

- Difficulty date: September 10, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N878NN
- Make and model: Boeing 737823
- Aircraft serial: 40768
- Aircraft time: 41,075 hours, 17,691 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN  REAR SPAR VAPOR BARRIER AT BS 663, LBL 45.64. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9.
